# SDR DXTA2010082304203

- Difficulty date: August 20, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N906QS
- Make and model: Cessna 750
- Aircraft serial: 7500206
- Aircraft time: 7,005 hours, 4,260 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WITH APU BLEED ON, FEEDING RT PACK, A STRONG, ACRID ODOR WAS NOTED IN CABIN.  MAX COOL SWITCH WAS ON AT FIRST THEN SHUT AND ODOR STAYED THE SAME.  RAN APU AND TURNED A MAX COOL SWITCH.  DID SMELL A MILD ODOR.  REMOVED CABIN ACM COALESCER SOCK.  FOUND SOCK TO BE EXTREMELY DIRTY.  REMOVED COCKPIT ACM COALESCER SOCK. CLEANED BOTH CABIN AND COCKPIT ACM COALESCER SOCKS.  REINSTALLED SOCKS.  OPS CHECKED GOOD IAW MM CH 21-51-00.
